Existence of an optimal control for a system driven by a degenerate coupled forward–backward stochastic differential equations - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2017

Existence of an optimal control for a system driven by a degenerate coupled forward–backward stochastic differential equations

(1) , (2) , (1)
1
2

Dates and versions

hal-01824225 , version 1 (27-06-2018)

Identifiers

Cite

Khaled Bahlali, Omar Kebiri, Ahmed Mtiraoui. Existence of an optimal control for a system driven by a degenerate coupled forward–backward stochastic differential equations. Comptes Rendus. Mathématique, 2017, 355 (1), pp.84 - 89. ⟨10.1016/j.crma.2016.11.012⟩. ⟨hal-01824225⟩
66 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More